Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

HPV positive. What should my concern be?

My doctor just informed me that I tested positive for HPV, I had not had a partner for 2and 1/2 years and then fell in love again, I thought he had been monogomus, he had been married for 38 years and had lost his wife 1 and 1/2 years ago. We have been intimate for about the last six months, what do I have to worry about and should he be tested and can this effect him? Should I tell him what my doctor found? She said I could be tested again in 1 year but that seems like such a long time to worry?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for the query,

yes you must be concerned,

This infection can spread to him.

Ask him to take precaution while intimate relationship

you can ask a direct question to me on this forum, following the below link.

Wishing you good health.

Thank you
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor